# SDR USAA2011101900015

- Difficulty date: October 7, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,383 hours, 19,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON R2 DOOR CUTOUT FRAME SILL AT FR68, S23R.  REPLACED FRAME SILL AT FR68, S23R IAW A319 SRM 51-72-11, 51-42-11.
